<< Previous Issue Communications of the Korean Mathematical Society (Vol. 13, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 1—209
On Left Regular $po$-Semigroups
Sang Keun Lee, Jae Hong Jung
MSC numbers : 03G25, 06F35
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 1—6
Isomorphisms of $\scr B\Sp{(n)}\sb{2n}$
J.H. Kang, Y.S. Jo, K.S. Park
MSC numbers : 47D25
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 7—20
A Structure Theorem for $p$-Hyponormal Contractions
Mi Young Lee, Snag Hun Lee
MSC numbers : 47B20
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 21—27
Jones' Index For Fixed Point Algebras
Jung Rye Lee
MSC numbers : 46L55
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 29—36
The Riemann Problem For a System of Conservation Laws of Mixed Type (II)
Choon-Ho Lee
MSC numbers : 35L45, 35L65
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 37—59
Discrete Proof of Even Kakutani Equivalence Via $\alpha$ and $\beta$-Equivalence
Kyewon Koh Park
MSC numbers : 28D05, 28D15
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 61—72
Unsolvability of Some Partial Differential Operators
Rakjoong Kim
MSC numbers : 35A07, 35K65
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 73—76
Semi-Quasitriangularity of Toeplitz Operators with Quasicontinuous Symbols
In Hyoun Kim, Woo Young Lee
MSC numbers : 47B35, 47A10
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 77—84
On Some $CR$-Submanifolds of $(n - 1)$ $CR$-Dimension in a Complex Projective Space
Jung-Hwan Kwon
MSC numbers : 53C40 , 53C42
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 85—94
Ideal Boundary of CAT(0) Spaces
Myung-Jin Jeon
MSC numbers : 53C45, 53C23, 53C22
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 95—107
Remarks on the Reidemeister Numbers for Coincidences
Seoung Ho Lee, Sung-Do Baek
MSC numbers : 55M20
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 109—121
Some Dynamical Properties of a Weakly Almost Periodic Flow
Hyung Soo Song
MSC numbers : 54H20
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 123—129
$F$-Proximal Flows
Young-Key Kim, Hee-Young Byun
MSC numbers : 54H20
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 131—136
On Fuzzy FC-Compactness
Byung Sik In
MSC numbers : 14J10
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 137—150
On the Strong Law of Large Numbers for Linearly Positive Quadrant Dependent Random Variables
Tae-Sung Kim, Hye-Young Seo
MSC numbers : 60E15, 60F05
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 151—158
A Submartingale Inequality
Young-Ho Kim, Byung-Il Kim
MSC numbers : Primary 60G42; Seondary 60E15
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 159—170
Convergence of Nonlinear Semigroups in a Hyperbolic Space
Young S. Lee, Sang Don Park
MSC numbers : Primary 47H05, Secondary 46H20
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 171—179
On the Gibbs Phenomenon for the Shannon Sampling Series in Wavelet Subspaces and a Way to go Around
Hong-Tae Shim
MSC numbers : 40A05, 41A30, 41A58
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 181—193
Iteration Method for Constrained Optimization Problems Governed by PDE
Hyung-Chun Lee
MSC numbers : 49A22, 49B22, 65N30
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 195—209

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd